# SDR AUS20020287

- Difficulty date: March 29, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Condition: Lack Of Lube
- Location: Elevator Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) ELEVATOR TRIM TAB BEARING DRY. MOISTURE AND PAINT STRIPPER FOUND AROUND TRIM TAB BEARINGS AND ACTUATORS.
